# SDR COMA0360317

- Difficulty date: July 6, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 23,345 hours, 22,285 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 70608
- Part serial: 145
- Condition: Malfunctioned
- Location: Avionics
- Part time: 12,320 hours, 12,313 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5489 DURING T/O, STAB TRIM FLUCTUATED FULL VP AND DOWN.  REPLACED THE HSTCU.
